# SDR DALA2020102903524

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 67,494 hours, 27,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT AIRCRAFT WAS FOUND WITH BULGED SKIN AND PULLED FASTENERS IN THE AREA JUST AFT OF THE FS 360 CIRCUMFERENTIAL BUTT SPLICE OVER STRINGER S-28R.  INSPECTION OF THE CONDITION REVEALED CORROSION OF THE EXTERNAL SKIN PANEL AND THE FORWARD END OF S-28R AFT OF THE PRODUCTION SPLICE.  MAINTENANCE REPAIRED DAMAGE, PER ERA 588390-14.
